# SDR GUUA03210601

- Difficulty date: March 21, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1013841377
- Part serial: 1456AB
- Condition: Shorted
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT: 9248 MIA/MCO DURING APPROACH, LANDING GEAR DID NOT GO DOWN HAD TO PUMP MAIN GEARS DOWN  DIVERTED TO FLL WITH POSITIVE GS THE NOSE GEAR CAME DOWN AFTER MANY TRYS LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR SWITCH ASSEMBLY.  TEST FLIGHT SATISFACTORY.
